Join the 'Taxol' group to help and get support from people like you.
We found 15 questions associated with the 'Taxol' topic.
It's been two years since I had chemo and my legs ache when I walk for a short time
Posted 21 Oct 2013 • 1 answer
My doctor says it is because I have lost my eye lashes, but I haven't lost them. Has anyone else had this problem?
Posted 23 Jul 2013 • 1 answer
Posted 1 Jul 2013 • 1 answer
Being treated for occult breast cancer, metastatic to lung and lymph node. Receiving herceptin, perjeta and taxol
Posted 18 Apr 2013 • 2 answers
... change me to Taxol. Will have I the same problem with the sun damage skin?
Posted 13 Feb 2013 • 0 answers
My cancer had spead to the lympth nodes Taxol & carboplatin did nothing to help is there hope another drug will work?
Posted 29 Dec 2012 • 1 answer
Only 2 treatments this time... considerably higher dose & three weeks apart. We're concerned that it may be too much. Anyone reading this have any info that will comfort us? Treatment ...
Posted 25 Nov 2012 • 1 answer
Oxaliplatin and taxotere were infused and xeloda was taken orally. Developed ulcerative colitis which had been in remission for over 3 years. Now changing to oxaliplatin, taxol and 5FU.
Posted 8 Aug 2012 • 1 answer
This is my second phase with chemo. I was able to work and function with the first phase of chemo. I am worried about this taxol. How many days "down time?" the other drug I was out for 72 ...
Posted 29 Jun 2012 • 1 answer
Have completed 4 weeks of adriamyacin and some other chemo drugs. Made me fairly sick. Am a nervous-type person. Is taxol as bad as adriamyacin?
Posted 5 Jun 2012 • 1 answer
I had my last taxol treatment almost three weeks ago, but my fingers/palms and soles of my feet have
... not stopped itching-sometimes almost driving me crazy. I also have this pain in my right thigh. I was told by my doctor's nurse to take Benadryl for the itch and was given 600 mg of ...
Posted 30 May 2012 • 1 answer
Especially if Taxol caused severe neuropathy?
Posted 22 Oct 2011 • 1 answer
Chemo causing fungal infection of nails, has anyone else had this, any suggestions on best treatment
I have been in chemo treatment for the last year, and in the last mo, I've developed a fungal nail/skin infection - fingernails and toenails. The skin is separating from my nails,and I can see ...
Posted 22 Nov 2010 • 1 answer
My sister had six weekly infusions with taxol and herceptin; the last one being on July 1, 09. From the onset of treatment to present day, she has blurred near and distant vision. Is this condition a ...
Posted 19 Aug 2009 • 1 answer